So yesterday I was driving in the car and I had been having issues with lupus symptoms being on 7.5mg prednisone. I had a light facial rash, leg aching/burning and fatigue, etc. Then, in the car i started getting this weird sensation in my throat....like a tensing up or spasm or something. It was in my throat and squeezed a few times and then lessened but was still constant and went into my head and neck. I decided to go to the er and they didn't know what it was because I had no swelling anywhere. My blood pressure was elevated though 135/80 and my pulse was 75. Temp was 98.7 with 02 at 100%. They put me in a room and as I was laying there with the lupus like symptoms I noticed I started getting a rash. I felt really hot and my face and chest were very red. Considering i'm very photosensitive to sun and fluorescent lights i figured the bright beaming one above me is what caused it and perhaps this was a lupus flare rather than prednisone withdrawal which I had assumed earlier in the week(my 3rd time attempting to taper). I had a similar episode back in 2009 but it was a lot worse and I wasn't on much for lupus at the time because we were still in the diagnostic process. So they pulled my record from then and decided to treat me the same way. IV steroids and benadryl. This time they gave me 125mg Solumedrol and 50mg Benadryl. It was an overwhelming sensation of vertigo, nausea and weakness/fatigue all at once. I fell asleep for a while and woke up and it was hard to move and I was still dizzy but my rash and pain were gone and the throat symptoms and my last bp check was 114/59 and heartrate 62. I ate some crackers and gingerale. They released me and I went home and crashed.
Today I was okay upon waking but since then have developed a flushing facial rash which resembles the butterfly rash very much and leg aching,fatigue,out of it and i've been running a temp in the 99s with a slight headache. I use a temporal thermometer and thought maybe it wasn't right so i checked my daughter and hers was 97.5.

Is any of this normal? Has anyone had an experience like this? I see my rheumy wednesday morning for followup. The ER just called and said it was a little odd with my symptoms and was I given an antibiotic with my treatment which I wasn't. She said try to follow up with my physician before wednesday if I can. UGGGHHHHHHHHH Help!